# SDR ASAA2015081912952

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,407 hours, 8,070 cycles
- Engine: Cfmint CFM567B273
- Engine time: 25,936 hours, 7,903 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Lt Engine
- Part time: 25,936 hours, 7,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP TC 78472000 "ENG INLET & FAN BLADES DETAILED INSP" FOUND FAN CASE FLANGE 2ND FROM FWD (B) CRACKED AT 11:00 O'CLOCK POSITION AFT LOOKING FWD AT FIRELOOP TRANSPONDER MOUNTING BRACKET.  ACFT GROUNDED. REMOVED NR 1 ENGINE IAW T/C 78471000 FOR ENGINE FOR REPAIR.  INSTALLED NR 1 ENGINE IAW T/C 78471001, OPS CHECK AND LEAK GOOD.
